# SDR DALA2015033002458

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 38,332 hours, 20,225 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3B FWD EMERGENCY LIGHT INOPERATIVE, RESECURED CONNECTOR.
